Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A regularity theorem for solutions of the spherically symmetric Vlasov-Einstein system

Title data

Rein, Gerhard ; Rendall, Alan D. ; Schaeffer, Jack:
A regularity theorem for solutions of the spherically symmetric Vlasov-Einstein system.
In: Communications in Mathematical Physics. Vol. 168 (1995) Issue 3 . - pp. 467-478.
ISSN 1432-0916
DOI: https://doi.org/10.1007/BF02101839

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Analysis) > Professorship Applied Mathematics (Applied Analysis) - Univ.-Prof. Dr. Gerhard Rein
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Analysis)
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 21 Jul 2015 08:56
Last Modified: 21 Jul 2015 08:56
URI: https://eref.uni-bayreuth.de/id/eprint/16891